Sets of multiplicity in locally compact abelian groups. (English) Zbl 0145.03501


group theory
Full Text: DOI Numdam EuDML


[1] N. BOURBAKI, Livre VI integration.
[2] E. HEWITT, Michigan math. J., 5, (1958), 149-158. · Zbl 0085.10003
[3] I. KAPLANSKI, Infinite abelian groups, The University of Michigan press.
[4] M. LOÈVE, Probability theory, Van Nostrand. · Zbl 0095.12201
[5] W. RUDIN, Fourier Stieltjes transforms of measures on independant sets, Bull. Amer. Math. Soc., 66 (1960). · Zbl 0099.32201
[6] W. RUDIN, Fourier analysis on groups, Interscience tract, 12. · Zbl 0107.09603
[7] R. SALEM, On sets of multiplicity for trigonometric series, Amer. Journ. of Math., 64 (1942), 531-538. · Zbl 0060.18603
[8] N. Th. VAROPOULOS, The functions that operate on B0 (г) of a discrete group, Bull. Soc. Math. France, 93 (1965) (to appear). · Zbl 0139.30801
[9] N. Th. VAROPOULOS, Sur LES mesures de Radon d’un groupe localement compact abélien, C.R. Acad. Sc. Paris, t. 260, 1059-1062 (1965). · Zbl 0134.12201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.